# SDR AALA202503146105

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 45,447 hours, 19,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG26605
- Condition: Dislodged
- Location: Zone 800
- Part time: 19,799 hours, 9,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE FOUND DISLODGED. REMOVE AND REPLACED R1 DOOR SLIDE. PER 08L22125001.
